Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 48, NWS Philadelphia/Mount Holly

May 27, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at May 27, 2024, 3:16 AM EDT. It took effect at May 27, 2024, 3:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 27, 2024, 3:16 AM EDT (07:16 UTC)
In effect from
May 27, 2024, 3:00 PM EDT
Expired
May 27, 2024, 11:13 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

798 
WHUS71 KPHI 270716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Mon May 27 2024

ANZ450>453-272000-
/O.CON.KPHI.MF.Y.0016.000000T0000Z-240527T1200Z/
/O.NEW.KPHI.SC.Y.0048.240527T1900Z-240528T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
316 AM EDT Mon May 27 2024

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM EDT TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 NM or less. For the Small Craft Advisory, 
  south winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 
  ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until 8 AM EDT this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ454-455-271200-
/O.CON.KPHI.MF.Y.0016.000000T0000Z-240527T1200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Mon May 27 2024

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

MPS
4 follow-up statements
665 
WHUS71 KPHI 270931
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
531 AM EDT Mon May 27 2024

ANZ450>453-272200-
/O.EXT.KPHI.MF.Y.0016.000000T0000Z-240527T1400Z/
/O.CON.KPHI.SC.Y.0048.240527T1900Z-240528T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
531 AM EDT Mon May 27 2024

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM EDT TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 NM or less. For the Small Craft Advisory, south 
  winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft 
  expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until 10 AM EDT this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ454-455-271400-
/O.EXT.KPHI.MF.Y.0016.000000T0000Z-240527T1400Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
531 AM EDT Mon May 27 2024

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 1 NM or less.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

MPS
720 
WHUS71 KPHI 271347
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
947 AM EDT Mon May 27 2024

ANZ450>453-280300-
/O.EXP.KPHI.MF.Y.0016.000000T0000Z-240527T1400Z/
/O.CON.KPHI.SC.Y.0048.240527T1900Z-240528T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
947 AM EDT Mon May 27 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM EDT TUESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Cape May NJ out 20 
  nm.

* WHEN...From 3 PM this afternoon to 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-271500-
/O.EXP.KPHI.MF.Y.0016.000000T0000Z-240527T1400Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
947 AM EDT Mon May 27 2024

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Fog has dissipated for now. Patchy fog may redevelop later this
morning, especially close to the shore, but it is expected to be
very transient.

$$
508 
WHUS71 KPHI 272132
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
532 PM EDT Mon May 27 2024

ANZ450>453-280500-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-240528T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
532 PM EDT Mon May 27 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
TUESDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Sandy Hook to Cape May NJ out 20 
  nm.

* WHEN...Until 1 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
072 
WHUS71 KPHI 280313
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1113 PM EDT Mon May 27 2024

ANZ450>453-280415-
/O.CAN.KPHI.SC.Y.0048.000000T0000Z-240528T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1113 PM EDT Mon May 27 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts are below 25 kt and seas are below 5 feet. Therefore,
the Small Craft Advisory has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 27, 3:16 AM EDT, 0 minutes earlier.

Area forecast discussion, May 27, 3:16 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
316 AM EDT Mon May 27 2024

.SYNOPSIS...
A warm front lifts north through the region this morning,
followed by a strong cold front tonight. Weak high pressure
builds through the region Tuesday. Low pressure passes through
Wednesday and Wednesday night. High pressure returns to close
out the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A warm front lies through southeast Pennsylvania and Delmarva,
and will continue to track north through New Jersey as the
morning progresses. There are some showers and thunderstorm
associated with this front that will lift north through the
region through daybreak. In other news, areas of dense fog
remain in place along the New Jersey coast, but that fog will
lift and visibilities will improve as the warm front lifts
north. Dense Fog Advisory remains in effect through 6 am.

A brief lull in the convection will then take place during the
morning hours. It will be warm and quite humid. Southerly flow
will usher surface dew points well in the upper 60s to low 70s
along with high temperatures in the upper 70s to low 80s, and in
the mid 80s in Delmarva. A pre-frontal trough approaches by
early afternoon, and this will trigger the second round of
convection of the day, mainly north and west of the Fall Line.
The cold front approaches late in the afternoon, and then the
third and most significant round of convection develops.

SB CAPE values will be upwards of 2000 J/kg by this evening,
and even up to 1500 J/kg of Downdraft CAPE. Highest instability
values will be over Delmarva and into portions of southeast
Pennsylvania. 0- 6 km Bulk Shear will generally be around 30 to
40 kt, though in the evening, Bulk Shear values will be 20 to 30
kt in the southern Poconos and northern New Jersey before
rising to 30 to 40 kt with the approach of the cold front. It
does look like an area of 40 to 50 kt of 0-6 km Bulk Shear will
pass south of Delmarva. PWATs will be up around 2 inches.

Strong shortwave energy just ahead of the front will track from
Maryland and southeast Pennsylvania northward towards the
southern Poconos and northern New Jersey. Since the shear will
be lower in those areas, heavy rain could result in localized
flash flooding, especially in the Lehigh Valley.

Although heavy rain is a threat throughout the region, given
the lower shear values across northern areas, there is a higher
potential for bands of heavy rain to develop across areas north
and west of the Fall Line. In these areas, the Weather
Prediction Center has a Slight Risk (2 out of 4) for Excessive
Rainfall.

The Storm Prediction Center now has the whole region in a
Slight Risk (2 out of 5) for severe weather. The strongest
storms will be capable of damaging wind gusts and even large
hail. Although given the relatively warm boundary layer, the
risk for hail is not as high as the risk for damaging wind
gusts. Cannot rule out the tornado threat, especially in the
vicinity of the cold front, but if the instability is elevated,
that should help to limit the tornado threat.

The bulk of the activity should be well east of the region
before midnight tonight, and then the initial cold front will
pass through the region in the predawn hours.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Initial cold front will be offshore Tuesday morning, and then a
secondary cold front passes through by midday. Although the air
mass will not necessarily be cooler behind the secondary cold
front, there will be a noticeable drop in humidity levels as
surface dew points drop from the upper 60s/low 70s on Monday to
the upper 50s/low 60s on Tuesday. Some shortwave energy passes
through the region in the afternoon as the base of an upper
trough sets up over the Great Lakes/Ohio Valley/Mid-Atlantic.
This may touch off isolated showers and thunderstorms Tuesday
afternoon, mainly for the southern Poconos and Lehigh Valley.
PoPs will mostly be confined to slight chance, though PoPs may
touch low end chance in far northwest portions of Carbon and
Monroe counties. Highs will be a touch above normal levels,
generally in the upper 70s to low 80s.

That upper trough will be over the Northeast/Great Lakes/Ohio
Valley/Mid-Atlantic for the mid-week period. Shortwave energy
will dive into the base of the trough Tuesday night, and surface
low pressure develops over the Appalachians. This low will the
pass through the region on Wednesday and Wednesday night.
Showers will become likely along with scattered thunderstorms
for most of the area Wednesday. With highs generally in the mid
to upper 70s and dew points mainly in the mid to upper 50s, SB
CAPE looks to be minimal, generally up around 500 J/kg and
highest 0-6 km Bulk Shear values will be 35-45 kt, mainly over
southern New Jersey and Delmarva. So while thunderstorms are
possible, there does not look to be a widespread severe weather
outbreak at this time. Showers taper off Wednesday night as low
pressure departs.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Another shortwave passes through the region on Thursday, but
the area will be fairly moisture-starved, so not expecting much
more than isolated showers or even a thunderstorm. The Long Term
period should mostly be dry as surface high pressure builds
over the area. Upper trough departs over the weekend and will be
replaced by mid- level ridging. Conditions should remain dry
into the weekend with the next system approaching early in the
new week.

Cooler Thursday and Friday with below normal temperatures, and
then temperatures return to normal levels over the weekend.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Today...Mostly IFR CIGs this morning, with improvements to MVFR
and even VFR by midday for some TAF sites. For KACY, VLIFR VSBY
through the early morning hours. IFR at KACY otherwise. Several
rounds of SHRA/TSRA will impact the terminals throughout the
day, with stronger convection by this afternoon and evening. SE
winds 5 to 10 kt, increasing to 10 to 15 kt with gusts up to 20
kt this afternoon. Severe thunderstorms will be capable of
damaging wind gusts and large hail. Low confidence on details.

Tonight...SHRA/TSRA continue through 06Z. Conditions improve to
VFR thereafter. S winds around 10 kt, become W after 06Z.
Moderate confidence on the overall pattern, but low confidence
on details.

Outlook...

Tuesday through Friday...Mostly VFR, but cannot rule out a
SHRA/TSRA at KABE Tuesday afternoon. Sub-VFR conditions
Wednesday in SHRA/scattered TSRA. VFR Thursday and Friday.

&&

.MARINE...
Marine Dense Fog will continue on the NJ ocean waters through
this morning, then patchy fog continues on the waters into this
evening. S winds 10 to 15 kt, but will issue a Small Craft
Advisory for the NJ ocean waters for this afternoon and the
first half of tonight for as winds will increase to 15 to 20 kt
with gusts up to 25 kt. For DE ocean waters and DE Bay, S winds
will average 15 to 20 kt. Winds turn W around 10 kt late
tonight.

Thunderstorms will impact the waters with potentially damaging
winds and large hail later today and tonight.

Outlook...

Tuesday through Friday...Sub-SCA conditions expected through
the week. VSBY restrictions in showers and scattered
thunderstorms expected on Wednesday.

Rip Currents...

S to SE winds will increase to 15 to 20 kt with gusts to 25 kt
along the NJ coast. This will result in a MODERATE risk for the
development of dangerous and life threatening rip currents for
NJ beaches. Since winds will be a bit lighter at DE beaches, the
rip current risk there remains LOW.

For Tuesday, winds will shift to more of a W to SW flow. There
will continue to be a MODERATE risk for dangerous rip currents
at NJ beaches and a LOW risk at DE beaches.

As always, rip currents can still develop, and often occur in
the vicinities of jetties and piers. Utilize any guarded beaches
this holiday weekend if venturing out into the water.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Dense Fog Advisory until 6 AM EDT early this morning for
     NJZ013-014-020-022>027.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 8 AM EDT this morning for ANZ450>455.
     Small Craft Advisory from 3 PM this afternoon to 1 AM EDT
     Tuesday for ANZ450>453.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...MPS
MARINE...MPS
Hazardous weather outlook, May 26, 3:19 AM EDT, 23 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
319 AM EDT Sun May 26 2024

DEZ001>003-MDZ012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-271000-
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
319 AM EDT Sun May 26 2024

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will impact the area Monday afternoon and Monday night.
Some thunderstorms will be severe, and capable of damaging wind gusts
and large hail. Heavy rain will result in localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-271000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
319 AM EDT Sun May 26 2024

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will impact the area Monday afternoon and Monday night.
Some thunderstorms will be severe, and capable of damaging wind gusts
and large hail. Heavy rain will result in localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-454-455-271000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
319 AM EDT Sun May 26 2024

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will impact the area Monday afternoon and Monday night.
Some thunderstorms will be severe, and capable of damaging wind gusts
and large hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>453-271000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
319 AM EDT Sun May 26 2024

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will impact the area Monday afternoon and Monday night.
Some thunderstorms will be severe, and capable of damaging wind gusts
and large hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:19 PM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean9 hr
May 27, 8:28 AM EDTSpecial Marine WarningPHI62 min
May 27, 1:33 PM EDTSpecial Marine WarningPHI57 min

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.